Period deformations and Raabe's formulas for generalized gamma and sine functions

Nobushige Kurokawa, Masato Wakayama

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

Deformations of the multiple gamma and sine functions with respect to their periods are studied. To describe such deformations explicitly, a new class of generalized gamma and sine functions are introduced. In particular, we study the deformations from the viewpoint of multiplication formulas and Raabe's integral formulas for thesé gamma and sine functions. This new class of gamma functions contains Milnor's type multiple gamma functions as a special case.

Original languageEnglish
Pages (from-to)171-187
Number of pages17
JournalKyushu Journal of Mathematics
Volume62
Issue number1
DOIs
Publication statusPublished - Jun 18 2008

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this